Getmedicin.org

Allergic reaction hydrocodone





Have allergies to hydrocodone, Demerol, and dilaudid. What can I

01/16/2015
12:40 | Author: Alex Watson

Allergic reaction tylenol 3
Have allergies to hydrocodone, Demerol, and dilaudid. What can I

I recently developed an allergy to hydrocodone. I break out in intense itching throughout my entire body. I also had an allergic reaction to.

Recently had an eye exam. I immediay started itching, had an asthma attack, face swelling and flushing. I am due to go back to the opthamologist.

Also morphine is doable for me. Maybe that would work.

I agree with Mary, Methadone should help. Also, as a practicing healthcare professional, I have seen patients have allergies to Hydromorphone (Dilaudid) as well as Morpheine, yet no known reactions to Tylenol 3 or Tylenol 4 w/codeine.

Comments (1)Read more



If I am having allergic reactions to hydrocodone and tylenol what

01/16/2015
10:20 | Author: Alex Watson

How long does an allergic reaction to codeine last
If I am having allergic reactions to hydrocodone and tylenol what

1 Answer - Posted in: tylenol, allergic reactions, hydrocodone, medication - Answer: Anything that doesnt contain hydrocodone and.

Still looking for answers? Try searching for what you seek or ask your own question.

If Codeine is chemically similar, would someone allergic to codeine be adversely affected by hydrocodone in any way? Also, why is additional caution.

Anything that doesnt contain hydrocodone and acetaminophen.

Comments (2)Read more

Hydrocodone And Ibuprofen (Oral Route) Precautions - Drugs and

01/16/2015
08:20 | Author: Alex Watson

Allergic reaction tylenol 3
Hydrocodone And Ibuprofen (Oral Route) Precautions - Drugs and

This medicine may cause a serious type of allergic reaction called anaphylaxis. Anaphylaxis can be life-threatening and requires immediate medical attention.

This medicine may cause a serious type of allergic reaction called anaphylaxis. Anaphylaxis can be life-threatening and requires immediate medical attention. Call your doctor right away if you have a rash; itching; hoarseness; trouble breathing; trouble swallowing; or any swelling of your hands, face, or mouth while you are using this medicine.

Subscribe to Housecall.

2015 Thomson Healthcare Inc.. Information is for End User's use only and may not be sold, redistributed or otherwise used for commercial purposes.

Call your doctor right away if you have confusion, drowsiness, fever, a general feeling of illness, a headache, loss of appetite, nausea, a stiff neck or back, or vomiting.

Comments (3)Read more

Did I have an allergic reaction to Vicodin? ZocDoc Answers

01/16/2015
06:20 | Author: Alex Watson

Codeine drug test how long
Did I have an allergic reaction to Vicodin? ZocDoc Answers

The nausea and vomiting that you experienced does not technically mean that you had an allergy to hydrocodone. To a doctor, an allergy means that your.

Comments (0)

Pain med is Hydrocodone and possible allergic reaction

01/16/2015
04:40 | Author: Alex Watson

Codeine drug test how long
Pain med is Hydrocodone and possible allergic reaction

I sprained my knee today and went to the ER. Pain medicine wise they gave me Hydrocodone-APAP 5-500. Got a very attractive brace and.

I sprained my knee today and went to the ER. Pain medicine wise they gave me Hydrocodone-APAP 5-500. Got a very attractive brace and crutches I have to use for about 3 mths they sd. I've taken this before but now my skin itches--no hives or rash or anything, just itches in certain places. I am going to try to not take any tomorrow to see if that is really it or I've come up with another possibility--the coating on my crutch bars (my hands are blotchy and very dry), but that doesn't explain the mild itching. Any suggestions (call the ER or my regular Dr or pharmacy)??? Thanks.

I hope your knee heals quickly.

If you think the crutch bars could be causing a problem, try covering them with something so your hands don't come in direct contact with the coating on them. (You could wrap something small, like a washcloth or handkerchief, around them and tape or pin it so it holds.).

The itching could be a reaction to hydrocodone. If the itching is not too severe, you may be able to get relief by taking some Benadryl – but check with your pharmacist first to make sure there are no potential interactions with any medications you are taking.

Comments (0)